# SDR SWIA2024110818

- Difficulty date: August 18, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 47,054 hours, 39,988 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Hinge Fitting
- Part number: 600240431
- Condition: Worn
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF BEARING ON L/H ELEVATOR INBD HINGE FITTING P/N 600-24043-1 FOUND BEARING BORES TO BE PITTED, SCORED AND WORN OUT OF TOLERANCE.  INBD HINGE FITTING REQUIRES REPLACEMENT.     (C-CHECK RO 11/7/2024)    REMOVED AND REPLACED INBD HINGE FITTING ASSY P/N 600-24043-1 ON L/H ELEVATOR REF. BOMBARDIER DWG 601R24025 REV. G AND CRJ 200 SRM 51-42-21 AND 51-42-06. COMPLIED WITH SKYCARD 51-900-1003-SKY.
